# SDR AALA201802119013

- Difficulty date: February 6, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 9,175 hours, 980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT EMERGENCY LIGHT LENS AT SEAT 7G IS MISSING. INSTALLED AFT EMERGENCY LIGHT LENS AT SEAT 7G PER CMM 25-02-67.
